Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


CD4 count
Nov 21, 2008

my cd4 count is 24, i started meds 9 days ago. is the count going to come up again, in how long time? i'm in a good health condition, just some itchiness in certain places which don't change, and has been there even before i started meds, but now it started to be itchy in my eyes no other symptoms have appeared or at least i'm not aware off, mental health is self controled, so i'm not taking any other meds, but the question can i take anything for the itchiness, i mean i can't sleep at night, thank you

Response from Dr. Henry

Many conditions can cause itching in the setting of starting HIV meds with a low CD4 count. Many HIV-related conditions cause itching as can HIV drugs, response to HIV drugs (such as immune reconstitution syndrome), or many non-HIV conditions. The location, severity, appearance, progression of the itching needs to be discussed with your HIV specialist. Often mild itching is treated with antihistamines such as benadryl (diphenhydramine) or other agents and observed with no change in treatment necessary. KH



Previous
High Creatinine
Next
Diarrhea

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement